# SDR 2002FA0001011

- Difficulty date: June 28, 2002
- Submitted: August 29, 2002
- Operation: General aviation
- Aircraft: N1684F
- Make and model: Cessna 172H
- Aircraft serial: 17255079
- Engine: Cont O300*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Pulley
- Part number: DOFF10300JR
- Part serial: A111294
- Condition: Loose
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO ALTERNATOR OUTPUT.  INSPECTION FOUND PULLEY LYING INSIDE COWLING FROM ALTERNATOR.  ALTERNATOR STILL ON MOUNTS, BUT LOOSE.
